RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 11, Pages 1549–1562 (Mi de10738)  

Finite difference equations

Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations

V. B. Kolmanovskii, N. I. Koroleva, N. P. Kosareva

Moscow Institute of Electronics and Mathematics

Full text: PDF file (1333 kB)

English version:
Differential Equations, 2002, 38:11, 1644–1658

Bibliographic databases:

UDC: 517.962.2
Received: 27.06.2002

Citation: V. B. Kolmanovskii, N. I. Koroleva, N. P. Kosareva, “Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations”, Differ. Uravn., 38:11 (2002), 1549–1562; Differ. Equ., 38:11 (2002), 1644–1658

Citation in format AMSBIB
\Bibitem{KolKorKos02}
\by V.~B.~Kolmanovskii, N.~I.~Koroleva, N.~P.~Kosareva
\paper Boundedness in Mean of Solutions of Volterra Finite-Difference Equations Under Unknown Perturbations
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 11
\pages 1549--1562
\mathnet{http://mi.mathnet.ru/de10738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046424}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 11
\pages 1644--1658
\crossref{https://doi.org/10.1023/A:1023601424901}


Linking options:
  • http://mi.mathnet.ru/eng/de10738
  • http://mi.mathnet.ru/eng/de/v38/i11/p1549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:58
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019